# SDR EE4Y2025070422629

- Difficulty date: July 4, 2025
- Submitted: July 4, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SB190-57-0056 WING LOWER SKIN REINFORCEMENTS, THE PYLON WAS REMOVED FOR ACCESS. DURING THE INSPECTION BEFORE THE PYLON INSTALLATION, WE FOUND THE LH PYLON SUPPORT LUGS (INBOARD AND OUTBOARD) WITH BUSHINGS FRETTING. AFTER BUSHING REMOVAL FOR REPLACEMENT, THE LUG BORES WERE FOUND WITH LIGHT CORROSION. DUE TO THIS FACT, WE REAMED TILL DAMAGE REMOVAL. THIS CONDITION WAS REPORTED TO EMB FOR REPAIR INSTRUCTIONS. THE CONDITION WAS REPAIRED IAW ETD2025-190-922412 REV. B AND THE COOPESA EO COO-EO-2025-22457 REV. 1 DTD JUN 27 2025.
